# SDR 9521789948

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE POWER LEVER FROZE AT FL 330.  FLIGHT DESCENDED TO FL 270 WHERE THE THROTTLE FREED UP.  THE FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL ASSEMBLY WITH A SERVICEABLE UNIT.  RUNUP AND LEAK CHECK WERE SATISFACTORY.
